MAUDE Adverse Event Report: CONVATEC INC AVELLE; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

CONVATEC INC AVELLE; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 421553
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.1: complainant city: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.Should additional information become available, a follow up report will be submitted.Fda registration number reporting site: 1049092 third party manufacturing site: 3007648359.
 
Event or Problem Description
It was reported "the dressing is not functioning properly.The pump is checked and is working properly.The length of the dressing port is checked and its rupture is evident.".
 
Additional Manufacturer Narrative
Investigation findings: no prior non-conformances for this batch.Batch record and test results were within specification.No changes in environment, materials, methods, personnel, or equipment.Ishikawa diagram used to assess potential causes¿no concerns identified.Supplier not deemed responsible.No risk to other batches or similar items.Root cause: undetermined due to lack of returned product.Should additional information become available, a follow up report will be submitted.Fda registration number: reporting site: 1049092, third party manufacturing site: 3007648359.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
AVELLE
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC 27409
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key23309366
Report Number1049092-2025-00232
Device Sequence Number5135142
Product Code OMP
UDI-Device Identifier00768455139262
UDI-Public00768455139262
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K180205
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number421553
Device Lot NumberWO036204
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown